It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50Showing 1 - 20 of 1000 for accutane and red face. (0.026 seconds)


... I don't know of anything you can do to make the redness go away, just wait it out. I've been on Accutane for almost five months, my treatment ends in two weeks. ... (2 replies)
... Hi, i have been on 50mg a day for almost 4 weeks now. My face is starting to get red. Will this go away or will it last the whiole time i am on accutene. Is tehre anything i can do to make the redness go away alittle? ... (2 replies)
... i think you are fine, you just have to be patient. i had that for a goodly length of time because it was the inital breakout. i didn't do anything about it, because i was afraid to do anything while on accutane. just be patient, that is all i can tell you. (2 replies)

... If you're not and your face still gets red a lot, it could be rosacea. ... (1 replies)
... hey all, just wondering how i can speed up the healing process of red marks while im on accutane. I've been on it for nearly a month now, at 40mg a day. ... (10 replies)
Accutane/red face
May 13, 2002
... months now and I have the red face syndrome too. Its goes with the medication and there's not much you can do about it. The only way I can think of is lower the medication dose. ... (2 replies)
... i have been on accutane for almost 6 months now. I weigh 117. I started out the first month at 40 mgs a day, 2nd thru 4th months I was at 80 mgs a day, and the last 2 months I have been at 120 mgs a day. ... (3 replies)
... I've been on Accutane for three months for body acne, my face was fine. ... (0 replies)
... and my face just looks so "beat up". I have a lot of those post pimple marks that make my face look horrible. ... (1 replies)
... It's my 11th week on accutane and my face is ocassionally quite red. Especially the cheeks. I wonder if anyone could help me with this problem. ... (5 replies)
... i havent had any breakouts since i started it, my only complaint is my red face, mainly my cheeks are bright red. does anyone know of a way to get rid of the redness? ... (1 replies)
... would using apple cider vinegar as a mild toner work to balance the skin out and even reduce redness? ... (9 replies)
... how long were you using the accutane and the aloe vera plant in relation to each other that you noticed a difference..i just washed my face and put the aloe vera gel on my face....just on the red and the inflamations..so pretty much most of my face....i will try that now and see.... ... (16 replies)
... It will definetly go back to normal once you're off Accutane. (5 replies)
Accutane Journal
Sep 11, 2004
... just to let you know i've got about 2 weeks left in my second month of accutane and my face is clearer than its been in about 3 years. ... (672 replies)
... I am on accutane and my face does not get red after using Cetaphil. ... (5 replies)
... I have really noticed the red face and flushing effect with the accutane. I just finished my first month and its really annoying. I can live with it but I hope this effect goes away after the course. does anyone know? ... (5 replies)
... I am on about day 7 and my face is starting to get really white and show red marks. Thought I could try a self tanner, but wanted to get opinions from people who have tried it before. ... (5 replies)
... I am almost finished with Accutane and I highly recommend it to acne suffers! ... (8 replies)
... I am on day 12 of accutane and I started to break out on the 3rd day. It really sucks, for me at least. ... (2 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50

All times are GMT -7. The time now is 09:30 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!